# SDR FDEA201511123579

- Difficulty date: November 12, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 67,888 hours, 22,483 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: ABA7949503
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR MISSING.  ACFT INDUCTED INTO B CHECK ON 11 12 15.  DURING THE L1 DOOR INSPECTION, THE L1 DOOR GIRT BAR WAS FOUND MISSING PART HAS BEEN PLACED WITH AOG, PN ABA7949-503, MSN 1568334 ONCE RECEIVED. FLIGHT 1533 NOV 3 2015 NEW GIRT BAR WILL BE REINSTALLED.
